# SDR IPXA2017071619336

- Difficulty date: June 20, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BS 655 FRAME DENTED ADJACENT TO LONGERON 12R.  REPAIRED IAW EA 011-5310-01-A6872, REV IR, AND EO MD11-5310-64915-A. MAJOR.
